MathSciNet Relay Station
MathSciNet bibliographic data
MR595451 65D10
Golub, Gene H.; Van Loan, Charles F. An analysis of the total least squares problem. SIAM J. Numer. Anal. 17 (1980), no. 6, 883–893.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement